# SDR QXEA0300270

- Difficulty date: February 2, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4032
- Aircraft time: 3,870 hours, 4,561 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Channel
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CRACKED, BOTTOM OF VERTICAL U-CHANNEL AT STATION XN94.330 ON LEFT HAND LOWER COWL.  REPAIRED IAW RD 8/4-71-016.
